An extension of the Ruzsa-Szemerédi theorem

Sárközy, Gábor and Selkow, S. (2005) An extension of the Ruzsa-Szemerédi theorem. COMBINATORICA, 25 (1). pp. 77-84. ISSN 0209-9683 (Print) 1439-6912 (Online)

[img] Text
21.pdf - Published Version
Restricted to Registered users only

Download (158kB)
Item Type: Article
Uncontrolled Keywords: hypergraphs, extremal problems
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:18
Last Modified: 11 Dec 2012 15:18
URI: http://eprints.sztaki.hu/id/eprint/4059

Update Item Update Item